On points of zero characteristic properties in dynamical systems
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 329-336
Printed June 1, 2004
Ki-Shik Koo
Daejeon Universit
Abstract : In this paper, we study relationships between zero characteristic properties and minimality of orbit closures or limit sets of points. Also, we characterize the set of points of zero characteristic properties. We show that the set of points of positive zero characteristic property in a compact spaces $X$ is the intersection of negatively invariant open subsets of $X$.
Keywords : limit set, prolongation, prolongational limit set, minimal set, characteristic zero property
MSC numbers : Primary 54H20, 58F10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd